# SDR ABXA030371

- Difficulty date: September 30, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 57,538 hours, 59,412 cycles
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CYCLED MAIN LANDING GEAR AT 210 KNOTS, 3000 FT, CLEAN UPON RETRACT. RIGHT MAIN LANDING GEAR UNSAFE LIGHT STAYED ON. ADJUSTED RIGHT MAIN LANDING GEAR DOOR UPLATCH IAW DC-9 MM AND WORK ACCOMPLISHED ON W.O. NR 2003908. OPS CHECKED GOOD.
